Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Rheumatology
Volume 2013 (2013), Article ID 829620, 2 pages
http://dx.doi.org/10.1155/2013/829620
Case Report

Annoying Hiccups following Intra-Articular Corticosteroid Injection of Betamethasone Acetate/Betamethasone Sodium Phosphate at the Knee Joint

1Rheumatology Clinic, Nazareth Hospital, 16000 Nazareth, Israel
2Department of Medicine, Carmel Medical Center, 34362 Haifa, Israel
3Radiology Department, Nazareth Hospital, 16000 Nazareth, Israel
4Department of Orthopedics, Nazareth Hospital, 16000 Nazareth, Israel

Received 3 February 2013; Accepted 22 February 2013

Academic Editors: D. R. Alpert and J. Mikdashi

Copyright © 2013 George Habib et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. E. Becker, “Nausea, vomiting, and hiccups: a review of mechanisms and treatment,” Anesthesia Progress, vol. 57, no. 4, pp. 150–157, 2010. View at Google Scholar · View at Scopus
  2. Y. M. Hung, M. A. Miller, and M. M. Patel, “Persistent hiccups associated with intravenous corticosteroid therapy,” Journal of Clinical Rheumatology, vol. 9, no. 5, pp. 306–309, 2003. View at Publisher · View at Google Scholar · View at Scopus
  3. R. D. Dickerman, C. Overby, M. Eisenberg, P. Hollis, and M. Levine, “The steroid-responsive hiccup reflex arc: competitive binding to the corticosteroid-receptor?” Neuroendocrinology Letters, vol. 24, no. 3-4, pp. 167–169, 2003. View at Google Scholar · View at Scopus
  4. E. G. MacGregor, R. Villalobos, L. Perini, S. Gutierrez-Urena, and C. Ramos-Remus, “Hiccups with betamethasone dipropionate,” Journal of Rheumatology, vol. 27, no. 3, pp. 819–820, 2000. View at Google Scholar · View at Scopus
  5. S. Gutierrez-Urena and C. Ramos-Remus, “Persistent hiccups associated with intraarticular corticosteroid injection,” Journal of Rheumatology, vol. 26, no. 3, p. 760, 1999. View at Google Scholar · View at Scopus
  6. B. Solun and Y. Ori, “Severe hiccups associated with intra-articular corticosteroid injection. A case report,” Central European Journal of Medicine, vol. 7, no. 1, pp. 63–65, 2011. View at Publisher · View at Google Scholar
  7. H. Nojiri, S. Ogawa, and N. Takayanagi, “Hiccups induced by dexamethasone intra-articular injection: a case report,” Journal of Orthopedics and Traumatology, vol. 32, pp. 361–362, 2001. View at Google Scholar